# SDR MYWA110116

- Difficulty date: November 28, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N732MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30618
- Aircraft time: 25,042 hours, 9,618 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  AFT CARGO FIRE DETECTION "B" LOOP WILL NOT TEST.  ACCOMPLISHED BITE TEST ON AFT CARGO ELECTRONICS UNIT.  FOUND B1 DETECTOR AT FAULT.  REMOVED AND REPLACED AFT CARGO B1 SMOKE DETECTOR IAW B737-800 MM 26-16-01.  OPS CHECK NORMAL.
